# SDR 95ZZZX886

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11003
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1015
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C-9B, FOUND A 28 INCH VERTICAL CRACK IN AFT BULKHEAD, STA 1363, THROUGH 8 STIFFENERS, WITH 7 STIFFENERS SHEARED.  STOP DRILLED CRACKS AND REPAIR PER SRM 53-11-00, FIGURE 851.  AIRCRAFT TOTAL TIME 60,716 HOURS; 22,699 CYCLES.
